# SDR 2009FA0000263

- Difficulty date: March 31, 2009
- Submitted: March 31, 2009
- Operation: General aviation
- Aircraft: N844BP
- Make and model: Snias AS350B3
- Aircraft serial: 3405
- Aircraft time: 1,552 hours, 3,167 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 1,552 hours, 1,118 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Starflex
- Part number: 350A31191600
- Part serial: M2178
- Condition: Debonded
- Location: Main Rotor
- Part time: 1,552 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PRE-FLIGHT INSPECTION PILOT WAS INSPECTING STARFLEX IAW AD 2002-03-52. SEPARATION OF THE ARM END BUSHES WAS FOUND ON ALL (3) ARM ENDS. FURTHER INVESTIGATION REVEALED THAT ONE BUSHING HAD BECOME COMPLETELY DETACHED FROM THE STARFLEX.
